# SDR CALA2025102010253

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 68,799 hours, 29,925 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Missing
- Location: Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FUEL CAP LANYARD MISSING.   REQUEST MEL 2522HK FOR MISSING FUEL CAP LANYARD CAP IS NOT DAMGD ANDIS SECURE 2522HK APPROVED PLACED ON MEL.
